# SDR QMLA201903205173

- Difficulty date: March 20, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N388AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7257
- Aircraft time: 2,869 hours, 8,404 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 350A214294
- Condition: Chafed
- Location: Fuselage
- Part time: 2,869 hours, 8,404 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR DAMAGE WAS NOTED ON THE ST1790.15 CENTER FRAME (PN: 350A21-4294) MEASURING 0.5” IN LENGTH AND 0.07” DEEP.
